# SDR SWAA2019082936411

- Difficulty date: August 20, 2019
- Submitted: August 29, 2019
- Operation: Air carrier
- Aircraft: N419WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29824
- Aircraft time: 60,725 hours, 35,715 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Tee Fitting
- Part number: 146A94018
- Condition: Corroded
- Location: Bs 772 Floorbeam
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL T SPLICE STRAP CORRODED AT BS. 772, BETWEEN RBL 10 TO LBL 12.  / R&R T SPLICE IAW SRM.
